Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/10959
Title: Tumour necrosis factor inhibitor-related lupus: safety of switching agents.
Austin Authors: Luong, Jessica M T;Tan, Boon T;Buchanan, Russell R C ;Schachna, Lionel 
Affiliation: Rheumatology
Issue Date: 2-Feb-2010
Publication information: Clinical Rheumatology 2010; 29(5): 551-3
Abstract: An increase in reports of systemic lupus erythematosus (SLE) related to tumour necrosis factor inhibitor (TNFi) therapy has recently been highlighted. We report new-onset SLE in a 22-year-old woman after 13 months of infliximab for ankylosing spondylitis (AS). Lupus symptoms promptly resolved and serologic abnormalities improved after infliximab was ceased. A flare of AS symptoms after 2 months prompted cautious introduction of an alternative TNFi, etanercept. At 14 months follow-up, neither clinical nor serologic flare of lupus had occurred. To our knowledge, this is the third reported case of infliximab-related lupus that did not recur on switching to an alternative TNFi.
URI: http://ahro.austin.org.au/austinjspui/handle/1/10959
DOI: 10.1007/s10067-009-1365-y
URL: https://pubmed.ncbi.nlm.nih.gov/20119843
Type: Journal Article
Subjects: Adult
Antibodies, Monoclonal.pharmacology
Antirheumatic Agents.pharmacology
Autoimmunity
DNA.metabolism
Female
Humans
Immunoglobulin G.pharmacology
Inflammation
Lupus Erythematosus, Systemic.blood.drug therapy
Quality of Life
Receptors, Tumor Necrosis Factor
Spondylitis, Ankylosing.blood.drug therapy
Time Factors
Tumor Necrosis Factor-alpha.antagonists & inhibitors
Appears in Collections:Journal articles

Files in This Item:
File SizeFormat 
20119843.pdf43.12 kBAdobe PDFView/Open
Show full item record

Page view(s)

18
checked on Nov 28, 2022

Download(s)

32
checked on Nov 28, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.